# SDR SWAA2013062417459

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 30,982 hours, 17,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN CEILING EMERGENCY EXIT SIGN MISSING.  INSTALLED SIGN IAW M/M.
